Alert archive / Arkansas / River Flood Advisories in 2015

River Flood Advisory 21, NWS Little Rock, AR

November 27, 2015Fulton County, Sharp County, Arkansas

NWS Little Rock, AR issued this river flood advisory at Nov 27, 2015, 11:37 AM CST for Fulton County, Sharp County, Arkansas. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Nov 27, 2015, 11:37 AM CST (17:37 UTC)
Expired
Nov 28, 2015, 11:37 PM CST
In force
36 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Fulton County, AR, Sharp County, AR

The radar

The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River (AR) at Hardy (HDYA4). The gauge peaked at 5.19 ft at Nov 29, 2015, 5:00 AM CST.

actionminormoderate5101511/2711/2811/2911/30
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07069305, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WGUS84 KLZK 271737
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1137 AM CST FRI NOV 27 2015


...The National Weather Service in Little Rock has issued a Flood 
Advisory for the following river location in Arkansas...

  Spring River At Hardy affecting Fulton and Sharp Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


ARC049-135-280837-
/O.NEW.KLZK.FL.Y.0021.151127T1737Z-151129T0537Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1137 AM CST FRI NOV 27 2015

The National Weather Service in Little Rock has issued a
* Flood Advisory for
  The Spring River At Hardy.
* until Saturday evening.
* At 11:00 AM Friday the stage was 3.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
  This forecast is primarily based off of future rainfall. Continue
  to monitor forecasts for any updates.



&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Spring River
  Hardy       10   3.6 Fri 11 AM    7.7    7.4    4.7    4.2    3.7


&&


LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
 3629 9135 3625 9119                  



$$

61
4 follow-up statements
612 
WGUS84 KLZK 280122
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
722 PM CST FRI NOV 27 2015


...From the National Weather Service in Little Rock...The Flood 
Advisory continues for the Spring River...

  Spring River At Hardy affecting Fulton and Sharp Counties

  Spring River At Imboden affecting Lawrence and Randolph Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


ARC049-135-281622-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-151129T0537Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 PM CST FRI NOV 27 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory continues for
  The Spring River At Hardy.
* until Saturday evening.
* At 7:00 PM Friday the stage was 3.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
  This forecast is primarily based off of future rainfall. Continue
  to monitor forecasts for any updates.



&&


             Fld     Observed                 Forecast 6 PM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Spring River
  Hardy       10   3.7 Fri 07 PM    8.8    6.5    4.4    4.2    4.1


&&


LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
 3629 9135 3625 9119                  



$$

ARC075-121-281622-
/O.CON.KLZK.FL.Y.0022.000000T0000Z-151129T0538Z/
/IMBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 PM CST FRI NOV 27 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory continues for
  The Spring River At Imboden.
* until Saturday evening.
* At 6:45 PM Friday the stage was 4.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.9 feet early Sunday 
  morning. This forecast is primarily based off of future rainfall.
  Continue to monitor forecasts for any updates.



&&


             Fld     Observed                 Forecast 6 PM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Spring River
  Imboden     18   4.8 Fri 07 PM   14.7   17.1    7.4    6.2    5.8


&&


LAT...LON 3612 9115 3616 9118 3618 9126 3625 9119
 3619 9110 3610 9101                  



$$
749 
WGUS84 KLZK 280722
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
122 AM CST SAT NOV 28 2015


...From the National Weather Service in Little Rock...The Flood 
Advisory continues for the Spring River...
  Spring River At Hardy affecting Fulton and Sharp Counties

  Spring River At Imboden affecting Lawrence and Randolph Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


ARC049-135-282222-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-151129T0537Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 AM GMT SAT NOV 28 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory continues for
  The Spring River At Hardy.
* until late tonight.
* At  7:00 AM Saturday the stage was 3.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 9.0 feet Saturday evening.
  This forecast is primarily based off of future rainfall. Continue
  to monitor forecasts for any updates.



&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Spring River
  Hardy       10   3.8 Sat 01 AM    5.0    8.8    5.0    4.6    4.4 


&&


LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
 3629 9135 3625 9119                  



$$

ARC075-121-282222-
/O.CON.KLZK.FL.Y.0022.000000T0000Z-151129T0538Z/
/IMBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
722 AM GMT SAT NOV 28 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory continues for
  The Spring River At Imboden.
* until late tonight.
* At  6:45 AM Saturday the stage was 8.2 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.9 feet by Sunday 
  morning. This forecast is primarily based off of future rainfall.
  Continue to monitor forecasts for any updates.


&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Spring River
  Imboden     18   8.2 Sat 01 AM   12.4   17.9   12.2    6.8    6.0  


&&


LAT...LON 3612 9115 3616 9118 3618 9126 3625 9119
 3619 9110 3610 9101                  



$$
076 
WGUS84 KLZK 281632
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 AM CST SAT NOV 28 2015


...From the National Weather Service in Little Rock...The Flood 
Advisory continues for the Spring River...

  Spring River At Hardy affecting Fulton and Sharp Counties

  Spring River At Imboden affecting Lawrence and Randolph Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


ARC049-135-290732-
/O.CON.KLZK.FL.Y.0021.000000T0000Z-151129T1800Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
432 PM GMT SAT NOV 28 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory continues for
  The Spring River At Hardy.
* until Sunday evening.
* At  4:00 PM Saturday the stage was 4.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 8.0 feet Sunday evening.
  Additional rainfall beyond the next 24 hours is still expected. 
  Please continue to monitor latest forecasts for any updates.


&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Spring River
  Hardy       10   4.4 Sat 04 PM    7.8    6.0    4.5    4.0    3.7


&&


LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
 3629 9135 3625 9119                  



$$

ARC075-121-290731-
/O.CON.KLZK.FL.Y.0022.000000T0000Z-151129T1800Z/
/IMBA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
432 PM GMT SAT NOV 28 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory continues for
  The Spring River At Imboden.
* until Sunday evening.
* At  3:45 PM Saturday the stage was 9.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.0 feet early Monday 
  morning. Additional rainfall beyond the next 24 hours is still expected. 
  Please continue to monitor latest forecasts for any updates.


&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Spring River
  Imboden     18   9.0 Sat 04 PM   14.4   16.4    9.0    7.2    6.5


&&


LAT...LON 3612 9115 3616 9118 3618 9126 3625 9119
 3619 9110 3610 9101                  



$$

224
601 
WGUS84 KLZK 290222
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
822 PM CST SAT NOV 28 2015


...From the National Weather Service in Little Rock...The Flood 
Advisory is cancelled for the Spring River...

  Spring River At Hardy affecting Fulton and Sharp Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


ARC049-135-290252-
/O.CAN.KLZK.FL.Y.0021.000000T0000Z-151129T1800Z/
/HDYA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
822 PM CST SAT NOV 28 2015

From the National Weather Service in Little Rock ...The Flood 
Advisory is cancelled for
  The Spring River At Hardy.
* until Sunday afternoon.
* At 8:00 PM Saturday the stage was 5.1 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to crest under action
  stage...at 7.0 feet by Sunday evening.



&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Spring River
  Hardy       10   5.1 Sat 08 PM    6.6    5.3    4.4    4.0    3.9


&&


LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
 3629 9135 3625 9119                  



$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood advisory went out at Nov 27, 5:42 AM CST, 5 hours 55 minutes earlier.

Area forecast discussion, Nov 27, 5:42 AM CST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 AM CST FRI NOV 27 2015

.AVIATION...
WITH SEVERAL ROUNDS OF RAINFALL EXPECTED...TRIED TO TIME THE
HEAVIER RAINFALL ACROSS THE WEST AND NORTHERN TAF SITES. ACROSS
THE SOUTHEAST...RAINFALL WILL BE MORE HIT AND MISS...AND WILL NOT
BE WIDESPREAD UNTIL LATE/PAST THIS TAF CYCLE. WHERE RAIN IS
ALREADY OCCURRING...MVFR/IFR CONDITIONS WILL PREVAIL. ACROSS
CENTRAL AND SOUTHEAST...CEILINGS MAY IMPROVE A BIT IN BETWEEN
ROUNDS OF RAINFALL TODAY...BEFORE FALLING THIS EVENING INTO THE
OVERNIGHT HOURS.
&&

.PREV DISCUSSION... /ISSUED 349 AM CST FRI NOV 27 2015/

SHORT TERM...TODAY THROUGH MONDAY NIGHT

WELL ADVERTISED AND SIGNIFICANT RAINFALL EVENT STARTING TO UNFOLD
ACROSS THE REGION THIS MORNING. OTHER THAN TO EXPAND THE FLASH FLOOD
WATCH A ROW OF COUNTIES TO THE SOUTH...NO SIGNIFICANT CHANGES WILL
BE FORTH COMING. MODELS...WITH THE EXCEPTION OF THE NAM WHICH IS A
FAST OUTLIER...REMAIN CONSISTENT IN THEIR HANDLING OF THIS SYSTEM.

UPPER PATTERN THIS MORNING FEATURES REX BLOCK PATTERN IN THE WESTERN
CONUS WITH STRONG UPPER LOW...CLEARLY SEEN ON WATER VAPOR IMAGERY AT
THIS TIME...SPINNING OVER THE NORTHERN GREAT BASIN. PATTERN WILL
BRING PRONOUNCED SOUTHWEST FLOW ALOFT AND INTRODUCE PACIFIC MOISTURE
TO THE AREA. IN ADDITION...UPPER LEVEL RIDGING IS SITTING OVER THE
SOUTHEAST AND KEEPING A STEADY STREAM OF GULF MOISTURE IN PLACE.
THESE TWO MOISTURE SOURCES ARE KEEPING HIGH PRECIPITABLE WATER
VALUES OVER THE REGION...VALUES WELL ABOVE NORMAL FOR LATE NOVEMBER.

ON THE SURFACE...A COLD FRONT STRETCHES FROM THE GREAT LAKES THROUGH
THE NORTHWEST CORNER OF ARKANSAS AND INTO THE TEXAS HILL COUNTRY.
COLD FRONT WILL CRAWL THROUGH THE STATE OVER THE NEXT 48 HOURS...
BARELY MAKING IT INTO SOUTHEAST ARKANSAS BY SUNDAY MORNING AS IT
BECOMES PARALLEL TO TO THE UPPER FLOW. AS SUCH...A PROLONGED AND
HEAVY RAIN EVENT SEEMS ALMOST A CERTAINTY. THE PRECIPITATION WILL
COMES IN WAVES AS SEVERAL UPPER LEVEL DISTURBANCES BREAK OFF THE
WESTERN LOW AND INTERACT WITH THE BOUNDARY RESULTING IN ROUNDS OF
MODERATE TO HEAVY RAIN. ELEVATED CONVECTION REMAINS POSSIBLE BUT
WILL NOT HIT THIS ASPECT OF THE STORM SYSTEM OVERLY HARD. RAIN WILL
BEGIN TO TAPER OFF LATE SUNDAY AS SYSTEM FINALLY PUSHES THROUGH.

REGARDING RAINFALL AMOUNTS...MANY AREAS OF THE STATE...ESPECIALLY
WEST CENTRAL AND NORTHWEST ARKANSAS...ARE STILL GOING TO RECEIVE AN
INORDINATE AMOUNT OF RAIN. STORM TOTAL VALUES OF 5-7 INCHES ARE
STILL EXPECTED. PARTS OF THE SOUTHWEST...INCLUDING THE OUACHITA
MOUNTAINS COULD SEE ISOLATED 8 INCH AMOUNTS WHILE LESSER AMOUNTS ARE
EXPECTED TO THE SOUTHEAST.

WITH THE GROUND STILL WET FROM PREVIOUS RAINS...VEGETATION BECOMING
MORE DORMANT AND MANY STORM DRAINS CLOGGED DUE TO FALLEN LEAVES...
WIDESPREAD FLASH FLOODING IS VERY POSSIBLE REGARDLESS OF THE EXACT
AMOUNTS.

TEMPERATURES WILL AVERAGE ABOVE NORMAL IN ADVANCE OF THE BOUNDARY
AND CLOSE TO NORMAL AFTER ITS PASSAGE. WILL NOT STRAY TOO FAR FROM
GUIDANCE THIS MORNING.

LONG TERM...TUESDAY THROUGH THURSDAY

UPPER LOW WILL SLOWLY MOVE THROUGH THE GREAT LAKES...WITH COLD FRONT
MOVING AWAY FROM THE STATE. SMALL RAIN CHANCES WILL CONTINUE ACROSS
THE SOUTHEAST TUESDAY...BEFORE DRY CONDITIONS PREVAIL AREA WIDE FOR
THE END OF THE LONG TERM.

TEMPERATURES WILL BE A COUPLE OF DEGREES BELOW NORMAL...WITH HIGHS
IN THE UPPER 40S TO MID 50S...AND LOWS IN THE 30S.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR ARKANSAS-
BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...58
Hazardous weather outlook, Nov 27, 5:00 AM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST FRI NOV 27 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CST THU NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN CONTINUES TO DEVELOP OVER THE STATE AS A SLOW MOVING COLD
FRONT INTERACTS WITH SIGNIFICANT AMOUNTS OF BOTH PACIFIC AND GULF OF
MEXICO MOISTURE.

PRECIPITATION WILL BECOME HEAVIER AND MORE WIDESPREAD WITH TIME AS
THE COLD FRONT MOVES SLOWLY THROUGH THE STATE...MAKING VERY LITTLE
HEAD WAY. AS A RESULT SEVERAL INCHES OF PRECIPITATION ARE EXPECTED
ACROSS ACROSS MAINLY CENTRAL AND WESTERN ARKANSAS WITH THE MOST
SIGNIFICANT AMOUNTS EXPECTED AFTER DARK. A FLASH FLOOD WATCH IS IN
EFFECT AT THIS TIME FOR THE MAJORITY OF THE STATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT WILL CONTINUE TO CRAWL THROUGH THE STATE...BEFORE FINALLY
REACHING THE SOUTHEAST CORNER OF ARKANSAS BY SUNDAY MORNING. PERIODS
OF MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH LATE SATURDAY NIGHT
BEFORE THE PRECIPITATION BEGINS TO TAPER OFF SOMEWHAT ON SUNDAY. THE
FLASH FLOOD WATCH WILL CONTINUE THROUGH SATURDAY MORNING.

BY THE TIME THE STORM SYSTEM ENDS...AS MUCH AS FIVE TO SEVEN INCHES
OF RAIN WILL BE POSSIBLE ACROSS WESTERN AND CENTRAL PARTS OF THE
STATE. AREAS OF SOUTHWEST ARKANSAS INCLUDING THE OUACHITA MOUNTAINS
COULD SEE IN EXCESS OF EIGHT INCHES OF RAIN.

MUCH OF THE AREA RECEIVED HEAVY RAIN FALL LAST WEEK. VEGETATION
CONTINUES TO BECOME DORMANT WITH FALLEN LEAVES CLOGGING STORM
DRAINS. AS A RESULT...INCREASED RUNOFF FROM RAINFALL WILL LIKELY
PRODUCE AREAS OF FLOODING.

IN ADDITION TO THE FLASH FLOOD THREAT...AREA RIVERS AND STREAMS IN
THE LOWER ARKANSAS...BUFFALO...BLACK...SPRING...AND WHITE RIVER
SYSTEM WILL BE THE MOST THREATENED WITH MINOR TO MODERATE FLOODING
POSSIBLE.

IF YOUR HOLIDAY PLANS INVOLVE TRAVEL ACROSS THE STATE...PLEASE BE
AWARE THAT AREA ROADS MAY BECOME COVERED IN WATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 9:05 PM CSTRiver Flood WarningLZKConway, Perry5 days
Nov 26, 9:05 PM CSTRiver Flood WarningLZKPerry7 days
Nov 27, 2:49 AM CSTRiver Flood WarningLZKYell5 days
Nov 27, 3:01 AM CSTRiver Flood AdvisoryLZKYell50 hr
Nov 27, 8:53 AM CSTRiver Flood WarningLZKPope, Yell4 days
Nov 27, 9:00 AM CSTRiver Flood AdvisoryLZKFaulkner, Perry36 hr
Nov 27, 11:16 AM CSTRiver Flood AdvisoryLZKIndependence36 hr
Nov 27, 11:27 AM CSTRiver Flood WarningLZKRandolph11 days
Nov 27, 11:36 AM CSTRiver Flood WarningLZKRandolph66 hr
Nov 27, 11:39 AM CSTRiver Flood AdvisoryLZKLawrence, Randolph45 hr
Nov 27, 11:52 AM CSTRiver Flood AdvisoryLZKIndependence, Jackson45 hr
Nov 27, 12:02 PM CSTRiver Flood WarningLZKArkansas, Monroe98 days

Nearby

River Flood Advisories in Arkansas, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.